Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

W. Lu and H. H. Zhang, “On Estimation of Partially Linear Transformation Models,” Journal of the American Statistical Association, Vol. 105, No. 490, 2010, pp. 683- 691. doi:10.1198/jasa.2010.tm09302

has been cited by the following article: